Dr. Liliana GRATIE

Research Output

  1. 2006
  2. Published

    New formulations of linearized elasticity problems, based on extensions of Donati's theorem

    Amrouche, C., Ciarlet, P. G., Gratie, L. & Kesavan, S., 15 May 2006, In: Comptes Rendus Mathematique. 342, 10, p. 785-789

    Research output: Journal Publications and ReviewsRGC 21 - Publication in refereed journalpeer-review

    Scopus citations: 2
    Check@CityULib
  3. Published

    On the existence of solutions to the generalized Marguerre-von Kármán equations

    Ciarlet, P. G. & Gratie, L., Feb 2006, In: Mathematics and Mechanics of Solids. 11, 1, p. 83-100

    Research output: Journal Publications and ReviewsRGC 21 - Publication in refereed journalpeer-review

    Scopus citations: 10
    Check@CityULib
  4. Published

    A nonlinear Korn inequality on a surface

    Ciarlet, P. G., Gratie, L. & Mardare, C., Jan 2006, In: Journal des Mathematiques Pures et Appliquees. 85, 1, p. 2-16

    Research output: Journal Publications and ReviewsRGC 21 - Publication in refereed journalpeer-review

    Scopus citations: 15
    Check@CityULib
  5. 2005
  6. Published

    Numerical analysis of the generalized von Kármán equations

    Ciarlet, P. G., Gratie, L. & Kesavan, S., 1 Dec 2005, In: Comptes Rendus Mathematique. 341, 11, p. 695-699

    Research output: Journal Publications and ReviewsRGC 21 - Publication in refereed journalpeer-review

    Scopus citations: 5
    Check@CityULib
  7. Published

    Continuity in H1-norms of surfaces in terms of the L1-norms of their fundamental forms

    Ciarlet, P. G., Gratie, L. & Mardare, C., 1 Aug 2005, In: Comptes Rendus Mathematique. 341, 3, p. 201-206

    Research output: Journal Publications and ReviewsRGC 21 - Publication in refereed journalpeer-review

    Scopus citations: 1
    Check@CityULib
  8. Published

    A new approach to linear shell theory

    Ciarlet, P. G. & Gratie, L., Aug 2005, In: Mathematical Models and Methods in Applied Sciences. 15, 8, p. 1181-1202

    Research output: Journal Publications and ReviewsRGC 21 - Publication in refereed journalpeer-review

    Scopus citations: 12
    Check@CityULib
  9. Published

    Une nouvelle approche de la théorie linéaire des coques et une nouvelle démonstration de l'inégalité de Korn sur une surface

    Ciarlet, P. G. & Gratie, L., 15 Mar 2005, In: Comptes Rendus Mathematique. 340, 6, p. 471-478

    Research output: Journal Publications and ReviewsRGC 21 - Publication in refereed journalpeer-review

    Scopus citations: 26
    Check@CityULib
  10. Published

    Numerical computation of rigidity for worm-gearing tooth with cyrcular profile

    Ghelase, D. & Gratie, L., 2005, 2005 IEEE International Conference on Industrial Technology, ICIT 2005. Vol. 2005. p. 1204-1208 1600818. (Proceedings of the IEEE International Conference on Industrial Technology; vol. 2005).

    Research output: Chapters, Conference Papers, Creative and Literary WorksRGC 32 - Refereed conference paper (with host publication)peer-review

    Scopus citations: 1
    Check@CityULib
  11. 2003
  12. Published

    Two-Dimensional Nonlinear Shell Model of Koiter's Type with Variable Thickness

    Gratie, L., Dec 2003, In: Mathematics and Mechanics of Solids. 8, 6, p. 615-638

    Research output: Journal Publications and ReviewsRGC 21 - Publication in refereed journalpeer-review

    Scopus citations: 2
    Check@CityULib
  13. 2001
  14. Unilateral Problems for Nonlinearly Elastic Plates and Shallow Shells

    GRATIE, L., Jun 2001, In: Mathematics and Mechanics of Solids. 6, 3, p. 343-355

    Research output: Journal Publications and ReviewsRGC 21 - Publication in refereed journalpeer-review

    Scopus citations: 2
    Check@CityULib
  15. Un théorème d'existence pour les équations de von Kármán généralisées

    Ciarlet, P. G., Gratie, L. & Sabu, N., 1 Apr 2001, In: Comptes Rendus de l'Academie des Sciences - Series I: Mathematics. 332, 7, p. 669-676

    Research output: Journal Publications and ReviewsRGC 22 - Publication in policy or professional journal

    Scopus citations: 1
    Check@CityULib
  16. Generalized von Kármán equations

    Ciarlet, P. G. & Gratie, L., Apr 2001, In: Journal des Mathematiques Pures et Appliquees. 80, 3, p. 263-279

    Research output: Journal Publications and ReviewsRGC 21 - Publication in refereed journalpeer-review

    Scopus citations: 10
    Check@CityULib
  17. An existence theorem for generalized von Kármán equations

    Ciarlet, P. G., Gratie, L. & Sabu, N., Mar 2001, In: Journal of Elasticity. 62, 3, p. 239-248

    Research output: Journal Publications and ReviewsRGC 21 - Publication in refereed journalpeer-review

    Scopus citations: 8
    Check@CityULib
  18. 2000
  19. Équations de von Kármán généralisées

    Ciarlet, P. G. & Gratie, L., 15 Aug 2000, In: Comptes Rendus de l'Academie des Sciences - Series I: Mathematics. 331, 4, p. 329-335

    Research output: Journal Publications and ReviewsRGC 22 - Publication in policy or professional journal

    Scopus citations: 3
    Check@CityULib
  20. UNILATERAL EIGENVALUE PROBLEMS FOR NONLINEARLY ELASTIC PLATES: AN APPROACH VIA PSEUDO-MONOTONE OPERATORS

    Gratie, L., Apr 2000, In: Chinese Annals of Mathematics. Series B. 21, 2, p. 147-152

    Research output: Journal Publications and ReviewsRGC 21 - Publication in refereed journalpeer-review

    Scopus citations: 7
    Check@CityULib
  21. 1998
  22. Unilateral eigenvalue problems for nonlinearly elastic plates and pseudo-monotone operators

    Gratie, L., Dec 1998, In: Comptes Rendus de l'Academie des Sciences - Series I: Mathematics. 327, 11, p. 959-964

    Research output: Journal Publications and ReviewsRGC 21 - Publication in refereed journalpeer-review

    Scopus citations: 2
    Check@CityULib
Previous 1 2 Next